Alert archive / Louisiana / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 14, 2026, 7:58 PM CST for Rapides Parish, Vernon Parish, Louisiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2026, 7:58 PM CST (01:58 UTC)
- Expired
- Feb 14, 2026, 8:45 PM CST
- In force
- 47 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rapides Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 26 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 8:08 PM CST | TSTM WND DMG | 3 Ne Slagle, LA | Report of tree down blocking highway 8 at Zagar loop. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
236
WUUS54 KLCH 150158
SVRLCH
LAC079-115-150245-
/O.NEW.KLCH.SV.W.0009.260215T0158Z-260215T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
758 PM CST Sat Feb 14 2026
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northwestern Rapides Parish in central Louisiana...
Northeastern Vernon Parish in west central Louisiana...
* Until 845 PM CST.
* At 758 PM CST, severe thunderstorms were located along a line
extending from 7 miles north of Kurthwood to near Leesville, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Anacoco, Lena, Slagle, Kurthwood, Hutton, Clifton, Flatwoods, and
Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 200 AM CST for central and
west central Louisiana.
&&
LAT...LON 3150 9270 3122 9279 3115 9340 3137 9334
3137 9303 3136 9299 3135 9298 3135 9295
3137 9295 3137 9292 3139 9291 3139 9289
3142 9287 3142 9285 3143 9284 3144 9281
3146 9281 3151 9272
TIME...MOT...LOC 0158Z 239DEG 25KT 3144 9320 3117 9330
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Calhoun2 follow-up statements
577
WWUS54 KLCH 150229
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
829 PM CST Sat Feb 14 2026
LAC079-115-150245-
/O.CON.KLCH.SV.W.0009.000000T0000Z-260215T0245Z/
Rapides LA-Vernon LA-
829 PM CST Sat Feb 14 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHWESTERN RAPIDES AND NORTHEASTERN VERNON PARISHES...
At 828 PM CST, severe thunderstorms were located along a line
extending from 10 miles southwest of Montgomery to near Slagle,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lena, Clifton, Flatwoods, Hutton, and Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for central and
west central Louisiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3150 9270 3122 9279 3119 9304 3137 9303
3136 9299 3135 9298 3135 9295 3137 9295
3137 9292 3139 9291 3139 9289 3142 9287
3142 9285 3143 9284 3144 9281 3146 9281
3151 9272
TIME...MOT...LOC 0228Z 239DEG 25KT 3154 9300 3127 9310
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Stigger/87391
WWUS54 KLCH 150229 RRA
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
829 PM CST Sat Feb 14 2026
LAC079-115-150245-
/O.CON.KLCH.SV.W.0009.000000T0000Z-260215T0245Z/
Rapides LA-Vernon LA-
829 PM CST Sat Feb 14 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHWESTERN RAPIDES AND NORTHEASTERN VERNON PARISHES...
At 829 PM CST, severe thunderstorms were located along a line
extending from 10 miles southwest of Montgomery to near Slagle,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lena, Clifton, Flatwoods, Hutton, and Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for central and
west central Louisiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3150 9270 3122 9279 3119 9304 3137 9303
3136 9299 3135 9298 3135 9295 3137 9295
3137 9292 3139 9291 3139 9289 3142 9287
3142 9285 3143 9284 3144 9281 3146 9281
3151 9272
TIME...MOT...LOC 0229Z 239DEG 25KT 3154 9300 3127 9310
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Stigger/87What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 6:06 PM CST, 1 hour 52 minutes earlier. Its key messages:
- A robust upper level system will bring an area of low pressure and Pacific front across the region late Saturday and Saturday night with breezy conditions and widespread shower activity. There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair conditions with mild temperatures and no rain on Sunday through Mardi Gras.
- A warming trend will continue through the week with much above normal high temperatures that may approach daily record highs by Thursday.
Area forecast discussion, Feb 14, 6:06 PM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
606 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
- A robust upper level system will bring an area of low pressure
and Pacific front across the region late Saturday and Saturday
night with breezy conditions and widespread shower activity.
There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair
conditions with mild temperatures and no rain on Sunday through
Mardi Gras.
- A warming trend will continue through the week with much above
normal high temperatures that may approach daily record highs by
Thursday.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 117 PM CST Sat Feb 14 2026
Widely isolated light showers continue across portions of the CWA
this afternoon, while a more organized line of showers and
thunderstorms advances eastward across central and east Texas.
Model guidance has remained consistent with respect to timing,
bringing the convective line into the CWA around sunset and
progressing eastward through the area during the evening hours,
exiting before daybreak Sunday.
Moisture will increase substantially as subtropical Pacific
moisture overspreads the region and combines with rich Gulf
moisture. This will yield PWATs values at or above the 90th
percentile for mid Feb. Deterministic QPF has increased slightly,
with average rainfall totals generally ranging from 0.5 to 1.25
inches, and locally higher amounts possible across portions of
interior SETX and CenLA. In response, WPC has expanded the
Marginal Risk for excessive rainfall to encompass the entire CWA.
The severe weather outlook remains largely unchanged over the past
24 hours, with SPC continuing a Slight Risk across the entire CWA.
While forecast shear has decreased slightly, the overall parameter
space remains similar. The primary hazard continues to be damaging
wind gusts, though an isolated brief tornado cannot be ruled out.
Outside of convection, southerly to southeasterly flow will
continue to strengthen, particularly across coastal areas and
portions of east CenLA. Forecast wind speeds remain just below
advisory criteria, and therefore no Wind Advisory has been issued
at this time. However, non convective wind gusts approaching 30 to
35 mph will be possible later this evening.
Precip will gradually diminish Sunday morning as the surface low
lifts eastward into Mississippi and ridging begins to build across
TX. A surface high will follow, allowing slightly drier air to
filter into the region during the afternoon. The surface high will
shift east of the area late Monday, supporting a return to
southerly flow. Aloft, an upper level ridge will expand from
southern MX into the region.
&&
.LONG TERM...
(Tuesday through next Friday)
Issued at 117 PM CST Sat Feb 14 2026
High pressure centered over Mexico will continue to expand into TX
and eventually across much of the Gulf through the work week. The
ridge will gradually flatten, resulting in more zonal flow across
the Gulf Coast states. At the surface, high pressure will remain
positioned east of the area, maintaining persistent southerly
flow. The extended forecast remains nearly rain free with
exception to showers expected in advance of another pacific front.
Temperatures will remain unseasonably warm, with afternoon highs
climbing into the mid 70s to lower 80s, while overnight lows
generally range from the upper 50s to lower 60s.
&&
.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Sat Feb 14 2026
A robust line of showers and thunderstorms is approaching the
region from the west and will move across the region this evening
into the overnight hours, exiting Acadiana shortly after
midnight. This line will move into BPT over the next couple of
hours, LCH/AEX shortly after that and then Acadiana closer to 04Z.
Strong gusty winds possibly approaching severe criteria,
torrential rainfall capable of reducing VIS to a mile or less,
frequent lightning, and lower CIGs, will all accompany this line
of storms. Conditions will gradually improve behind the line of
storms after midnight however, gusty winds will continue as winds
shirt west/northwest. Breezy winds continue through tomorrow,
while ceilings become VFR by late morning area-wide.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 56 70 48 71 / 100 20 0 0
LCH 57 72 53 70 / 100 0 0 0
LFT 60 75 52 72 / 90 10 0 0
BPT 57 74 52 72 / 100 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Sunday for GMZ430-432-450-
452-470-472.
Small Craft Advisory until noon CST Sunday for GMZ435-436-455-
475.
&&
SHORT TERM...87
LONG TERM....87
AVIATION...17In the hours before
Special weather statement, Feb 14, 5:40 PM CST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
540 PM CST Sat Feb 14 2026
TXZ180-201-259-150030-
Hardin TX-Northern Jasper TX-Tyler TX-
540 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT TYLER...WESTERN HARDIN AND
NORTHWESTERN JASPER COUNTIES THROUGH 630 PM CST...
At 540 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Huntington to near
Goodrich. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Woodville, Colmesneil, Chester, Saratoga, Ebenezer, Rockland,
Wildwood, Warren, Town Bluff, Thicket, Browndell, Votaw, Honey
Island, Batson, Village Mills, Ivanhoe, Sam Rayburn Dam, and
Hillister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3049 9454 3101 9466 3106 9456 3103 9447
3116 9391 3011 9455 3011 9460 3049 9473
TIME...MOT...LOC 2340Z 295DEG 33KT 3117 9448 3059 9499
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Feb 14, 6:40 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
640 PM CST Sat Feb 14 2026
TXZ180-201-259>261-515-150130-
Hardin TX-Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
Upper Jefferson TX-Tyler TX-
640 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT TYLER...NORTHWESTERN NEWTON...
HARDIN AND JASPER COUNTIES THROUGH 730 PM CST...
At 640 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Browndell to near Spurger to near Thicket.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lumberton, Jasper, Silsbee, Woodville, Newton, Kirbyville, Kountze,
Sour Lake, Colmesneil, Evadale, Rockland, Warren, Town Bluff,
Thicket, Call, Saratoga, Ebenezer, Fred, Wildwood, and Burkeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3049 9454 3071 9459 3105 9438 3116 9392
3105 9362 3045 9394 3006 9436 3024 9464
3049 9473
TIME...MOT...LOC 0040Z 268DEG 39KT 3116 9400 3068 9426 3041 9456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CalhounLocal storm report, Feb 14, 7:37 PM CST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
737 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Tstm Wnd Gst 1 SW Lumberton 30.25N 94.22W
02/14/2026 M70 MPH Hardin TX Mesonet
At KFDM mesonet lumberton middle school.
&&Special weather statement, Feb 14, 7:47 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
747 PM CST Sat Feb 14 2026
TXZ515-615-616-150230-
Lower Jefferson TX-Southern Orange TX-Upper Jefferson TX-
747 PM CST Sat Feb 14 2026
...A STRONG THUNDERSTORM WILL IMPACT JEFFERSON AND SOUTH CENTRAL
ORANGE COUNTIES THROUGH 830 PM CST...
At 746 PM CST, Doppler radar was tracking a strong thunderstorm near
La Belle, or near Hamshire, moving southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaumont, Port Arthur, Nederland, Groves, Port Neches, Hamshire,
Central Gardens, Sabine Pass, China, Port Acres, Fannett, La Belle,
Southeast Texas Regional Airport, and Sea Rim State Park.
This includes Interstate 10 in Texas between mile markers 847 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas. A Tornado Watch also remains in effect until 200 AM CST for
southwestern Louisiana.
&&
LAT...LON 3004 9435 2999 9377 2986 9381 2985 9382
2983 9382 2982 9384 2980 9386 2981 9387
2980 9391 2977 9388 2975 9389 2972 9385
2967 9386 2966 9435 2989 9436 2989 9437
TIME...MOT...LOC 0146Z 292DEG 33KT 2987 9422
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DensonLocal storm report, Feb 14, 7:50 PM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
750 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tstm Wnd Gst Spurger 30.69N 94.18W
02/14/2026 M55 MPH Tyler TX Mesonet
&&Special weather statement, Feb 14, 7:52 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
752 PM CST Sat Feb 14 2026
LAZ027-028-150230-
Vernon LA-Rapides LA-
752 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN RAPIDES AND NORTHERN
VERNON PARISHES THROUGH 830 PM CST...
At 752 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Kurthwood to near New Llano.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Leesville, Anacoco, Lena, Slagle, Fort Polk, New Llano, Lacamp,
Hutton, Clifton, Flatwoods, Kurthwood, Leander, Sieper, and Simpson.
This includes Interstate 49 between mile markers 104 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for central and
west central Louisiana.
&&
LAT...LON 3149 9270 3150 9269 3113 9283 3107 9344
3137 9333 3137 9303 3135 9295 3137 9295
3137 9292 3139 9291 3139 9289 3142 9287
3142 9285 3143 9284 3144 9281 3146 9281
3148 9276 3152 9272
TIME...MOT...LOC 0152Z 243DEG 40KT 3150 9321 3107 9330
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CalhounThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 6:48 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 27 min |
| Feb 14, 7:13 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 47 min |
| Feb 14, 7:16 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 44 min |
| Feb 14, 7:18 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 42 min |
| Feb 14, 7:21 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 39 min |
| Feb 14, 7:51 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 24 min |
| Feb 14, 7:52 PM CST | Special Weather Statement | LCH | Vernon | 38 min |
| Feb 14, 7:53 PM CST | Tornado Warning | LCH | Vernon | 37 min |
| Feb 14, 7:56 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Vernon | 64 min |
| Feb 14, 7:57 PM CST | Special Marine Warning | LCH | 63 min | |
| Feb 14, 7:59 PM CST | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 46 min |
| Feb 14, 7:59 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 46 min |
| Feb 14, 8:02 PM CST | Tornado Warning | LCH | Calcasieu | 28 min |
| Feb 14, 8:05 PM CST | Tornado Warning | LCH | Rapides, Vernon | 25 min |
| Feb 14, 8:10 PM CST | Tornado Warning | LCH | Allen, Beauregard, Vernon | 21 min |
| Feb 14, 8:11 PM CST | Tornado Warning | LCH | Calcasieu | 34 min |
| Feb 14, 8:13 PM CST | Tornado Warning | LCH | Rapides, Vernon | 32 min |
| Feb 14, 8:21 PM CST | Tornado Warning | LCH | Rapides, Vernon | 13 min |
| Feb 14, 8:24 PM CST | Tornado Warning | LCH | Calcasieu, Cameron | 36 min |
| Feb 14, 8:25 PM CST | Tornado Warning | LCH | Rapides, Vernon | 35 min |
| Feb 14, 8:26 PM CST | Special Marine Warning | LCH | 64 min | |
| Feb 14, 8:27 PM CST | Special Marine Warning | LCH | 63 min | |
| Feb 14, 8:37 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Evangeline, Rapides, Vernon | 58 min |
| Feb 14, 8:40 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 65 min |
| Feb 14, 8:40 PM CST | Tornado Warning | LCH | Allen, Evangeline, Rapides, Vernon | 35 min |
| Feb 14, 8:52 PM CST | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 38 min |
| Feb 14, 8:57 PM CST | Tornado Warning | LCH | Avoyelles, Rapides | 48 min |
| Feb 14, 9:01 PM CST | Tornado Warning | LCH | Allen, Evangeline, Saint Landry | 29 min |
| Feb 14, 9:10 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 35 min |
| Feb 14, 9:20 PM CST | Tornado Warning | LCH | Cameron | 25 min |
| Feb 14, 9:23 PM CST | Tornado Warning | LCH | Acadia, Jefferson Davis, Vermilion | 37 min |
| Feb 14, 9:26 PM CST | Special Marine Warning | LCH | 2 hr | |
| Feb 14, 9:31 PM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 29 min |
| Feb 14, 9:32 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Feb 14, 9:37 PM CST | Tornado Warning | LCH | Avoyelles, Rapides | 23 min |
| Feb 14, 9:42 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 63 min |
| Feb 14, 9:56 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 34 min |
| Feb 14, 10:00 PM CST | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry | 30 min |
| Feb 14, 10:04 PM CST | Tornado Warning | LCH | Cameron, Vermilion | 26 min |
| Feb 14, 10:29 PM CST | Tornado Warning | LCH | Iberia, Lafayette, Saint Martin | 18 min |
| Feb 14, 10:31 PM CST | Tornado Warning | LCH | Iberia, Vermilion | 44 min |
| Feb 14, 10:40 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 65 min |
| Feb 14, 10:50 PM CST | Special Marine Warning | LCH | 115 min | |
| Feb 14, 11:40 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Feb 15, 12:04 AM CST | Special Marine Warning | LCH | 2 min | |
| Feb 15, 12:47 AM CST | Special Marine Warning | LCH | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.